An Extension of a Theorem of Gaifman-Hales-Solovay

Fundamenta Mathematicae 61 (1):29-32 (1967)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271023
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,879
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
D. A. Martin & R. M. Solovay (1970). Internal Cohen Extensions. Annals of Mathematical Logic 2 (2):143-178.
Katsuya Eda (1990). Boolean Powers of Abelian Groups. Annals of Pure and Applied Logic 50 (2):109-115.
Jonathan Stavi (1975). Extensions of Kripke's Embedding Theorem. Annals of Mathematical Logic 8 (4):345-428.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

43 ( #77,342 of 1,725,237 )

Recent downloads (6 months)

1 ( #349,103 of 1,725,237 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.